MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM; INTRACRANIAL NEUROVASCULAR STENT
Model Number ENF403912
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.One picture was attached to the complaint file in which it was noted that the enterprise is curled inside of the opened original pouch.The stent was noted inside of this; and it was noted to be deployed, both ends were seen as not completely flared, however, this may be due to the pouch compressing it since no damages were noted on it.No other damages were noted in the device.A device history record (dhr) was performed, and no non-conformances were identified.The customer complaint was confirmed based on the deployed condition seen in the stent; however, the exact time when this occur cannot be determined.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, during a stent assist coil embolization, an enterprise2 4mmx39mm intracranial stent (enf403912, 6305801) prematurely deployed inside of the y connector.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, during a stent assist coil embolization, an enterprise2 4mmx39mm intracranial stent (enf403912, 6305801) prematurely deployed inside of the y connector.No additional information is available.One picture was attached to the complaint file in which it was noted that the enterprise is curled inside of the opened original pouch.The stent was noted inside of this; and it was noted to be deployed, both ends were seen as not completely flared, however, this may be due to the pouch compressing it, since no damages were noted on it.No other damages were noted on the device.A non-sterile enterprise2 4mmx23mm no tip was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit.The delivery wire and the introducer were found in good condition (i.E., no kinks, bents, or elongations).The stent component was inspected under microscopic magnification, and it was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks).Both ends were noted as completely flared.These conditions are consistent with the conditions seen in the provided picture.The distance between the delivery wire tip and reference marker, as well as the retraction bump diameter, were measured and they were confirmed to be within specifications.The customer complaint regarding an early deployment of the stent was confirmed due to the detached condition of the stent.The condition noted on the returned device suggests that the enterprise introducer was not fully seated in the hub of the microcatheter, causing the stent to expand in the hub of the microcatheter, causing the resistance and resulting in the stent component being unable to advance further, where push/pull force was applied sufficiently to disengage the stent from the delivery wire.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the enterprise device.Lake region medical did review the device history records relative to the manufacturing, inspecting, and packaging of lot 6305801.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENTERPRISE2 4MMX39MM
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16572550
Report Number3008114965-2023-00170
Device Sequence Number14944350
Product Code NJE
UDI-Device Identifier10886704075394
UDI-Public10886704075394
Combination Product (Y/N)N
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model NumberENF403912
Device Catalogue NumberENF403912
Device Lot Number6305801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer04/25/2023
05/09/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date05/01/2023
05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown